# SDR UPS96221323

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 6522419
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, ATTACH CLIP CRACKED IN RADIUS AT LT W/W FWD UPPER STR 18A TO 870 FITTING.  FABRICATED AND INSTALLED CLIP PER BOEING DRAWING 65-22419 AND SRM 51 -30-2.
